# SDR HALA2011020200066

- Difficulty date: February 2, 2011
- Submitted: February 3, 2011
- Operation: Air carrier
- Aircraft: N382HA
- Make and model: Airbus A330-243
- Aircraft serial: 1114
- Aircraft time: 1,048 hours, 196 cycles
- Engine: Rroyce RB211*
- System (JASC): 2210 · Autopilot System
- Part: Adiru
- Condition: Malfunctioned
- Location: Autopilot Sys
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

ETOPS SIGNIFICANT SYS - BTB - ON TAXI, AUTOFLT, A/P OFF.  REALIGNED ADIRU'S, IAW AMM 34-10-00-806-802.  NO AUTOPILOT FAULTS NOTED.  OK FOR SERVICE.
